Please use this identifier to cite or link to this item: https://hdl.handle.net/11000/5278

Bounded directional distance functionmodels

Title:
Bounded directional distance functionmodels
Authors:
Pastor Ciurana, Jesús Tadeo
Aparicio Baeza, Juan
Alcaraz Soria, Javier
Vidal, Fernando
Pastor Maciá, Diego
Department:
Departamentos de la UMH::Estadística, Matemáticas e Informática
Issue Date:
2018-07-12
Abstract:
Bounded additive models in data envelopment analysis (DEA) under the assumption of constant returns to scale (CRS) were recently introduced in the literature (Cooper et al. in J Product Anal 35(2):85–94, 2011; Pastor et al. in J Product Anal 40:285–292, 2013; Pastor et al. in Omega 56:16–24, 2015). In this paper, we propose to extend the so far generated knowledge about bounded additive models to the family of directional distance function (DDF) models in DEA, giving rise to a completely new subfamily of bounded or partially-bounded CRS-DDF models. We finally check the new approach on a real agricultural panel data set estimating efficiency and productivity change over time, resorting to the Luenberger indicator in a context where at least one variable is naturally bounded.
Keywords/Subjects:
Data envelopment analysis
Directional distance functions
Bounded or partially-bounded DEA CRS-models
Type of document:
application/pdf
Access rights:
info:eu-repo/semantics/openAccess
Appears in Collections:
Artículos



Creative Commons ???jsp.display-item.text9???